# SDR FDEA201412194151

- Difficulty date: December 19, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 60,425 hours, 20,356 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP891
- Part serial: SE39437
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT BLOCK IN POST FLIGHT CHECK FOUND CAPTAIN`S O2 MASK WOULD NOT TEST.  R & R CAPTAIN`S O2 STORAGE BOX IAW MM 35-11-51-4-99.  OPERATIONS & LEAKS CHECKED GOOD.
